Journal of Physics: Conference Series
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


JPCS, 2018, Volume 1099, 12013, 8 pp. (Mi jpcs10)  

Analytical and numerical solutions of the shock tube problem in a channel with a pseudo-perforated wall

V. A. Shargatova, A. P. Chugainovab, S. V. Gorkunova, S. I. Sumskoia

a National Research Nuclear University "MEPHI", Kashirskoye sh. 31, 115409 Moscow, Russia
b Steklov Mathematical Institute, Gubkina str. 8, 119991 Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 16-19-00188
This work was supported by the Russian Science Foundation, project no. 16-19-00188.


DOI: https://doi.org/10.1088/1742-6596/1099/1/012013

Language:

Linking options:
  • http://mi.mathnet.ru/eng/jpcs10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021